Join the 'Exhaustion' group to help and get support from people like you.
We found 33 questions associated with the 'Exhaustion' topic.
Posted 18 Jan 2017 by • 10 answers
Exhaustion to point of sleeping most of day even though i take the medication around 5 pm in evening
Posted 30 Apr 2017 by • 0 answers
I just started taking lisinopril 5 mg and Metoprolol 25 mg a week ago. My blood pressure is normal and so is my heart rate why am I so tired and exhausted to the point I can't function
Posted 18 Apr 2017 by • 0 answers
Here's a complex case. I started getting unwell 6 months ago. Heavy legs, burning sensation in muscles, aches the type of feeling you would get after a marathon. This then progressed into complete exercise intolerance to the point where i get exhausted going shopping. I am often getting dizzy, ...
Posted 9 Jan 2017 by • 0 answers
Been taking prednisone 8 weeks for COPD. Highest dosage, 80 mg. soon will be prednisone free. How can I restore energy and stamina?
Posted 2 Dec 2016 by • 1 answer
I am a college student and my doctor prescribed Effexor to me to help with both ADHD and Depression. I started out over the summer with a dose of 37.5and then increased it to 75mg. I have recently increased the dosage again because it was helping but I was still very anxious. I was constantly ...
Posted 4 Dec 2016 by • 2 answers
In June I began waking up and feeling slightly tired and having difficulty going to sleep. Now, (December) I can no longer fall asleep and am going insane. I take medication for depression and to fall asleep. I have been on both for years. The sleeping medication does not work. I have had a ...
Posted 3 Dec 2016 by • 1 answer
So lately, as in the past week or two I have had no energy. I was once told I was borderline anemic. I am on my feet running around my job 8 hours a day 5 days a week. I am 20 and female. Also I am vegetarian. And as much as I hate to admit it I don't do the best with taking my vitamins nor do ...
Posted 18 Nov 2016 by • 0 answers
I'm stopping them, I am experiencing low blood pressure, exhaustion, pain in my mid back, even increasing my normal cortisone intake isn't helping. Does anyone know how those drugs and Addison's interact with each other?
Posted 3 Mar 2014 by • 2 answers
i have been on arimidex for 1 year and have start feeling achy all over and experience extreme exhaustiong for several months. i am aware of aches and pains as a side effect but should i feel so exhausted all of the time?
Posted 1 Apr 2016 by • 1 answer
I contacted it while having back surgery. I felt I'll for a few days after the surgery, then on the 6th day following had intense headaches and went to hospital. I was there for 8 days, followed by 78 days attached to an IV, and a nurse coming to my house each day to change the dressing on my ...
Posted 24 Mar 2016 by • 0 answers
When I walk for only 25 minutes at a normal pace, I get intense hypoglycemic symptoms (eg desire for sugar, fuzzy thinking, exhaustion). For the rest of the day I am a mess and just have to lie down and drink something with sugar (eg milk, Ice T). I'm 35 years old
Posted 26 Jan 2016 by • 1 answer
... teaspoon twice a day. He had a seizure believed to be from exhaustion. He has insomnia. He cannot speak so I can only guess if he is having negative side effects. One good thing is he has had many bowel movements since he has been taking it. Do not know if that is from the levetiracetam. I just ...
Posted 21 Oct 2015 by • 1 answer
I missed day 6 first pack taking microgestin fe 1/20 The next day I took the one for the day I missed and that day. I'm on my second pack. I haven't missed a pill since that first time but I got my period a week earlier and I'm still on it. I was supposed to get my period this past ...
Posted 18 Oct 2015 by • 0 answers
Daily I take LOSARTAN, ATORVASTATIN and HYDROCHLOROTHIAZIDE. Is there any relationship with low energy/exhaustion and my prescription drugs. I am 66 years old also. Five years ago I walked four miles on a regular basis and always felt motivated. Now I am far less motivated to exercise. I walk but ...
Posted 6 Oct 2015 by • 3 answers
i have been on 30 mg of celexa for about a year and for the past week i have been experiencing extreme exhaustion and less desire to do things. after speaking with my dr she said to try and go to 40 mg. it is my second day on 40 mg and still experiencing extreme exhaustion and feeling mental ...